| Model Number |
200SH22 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficiency, Valvular (1926); Pulmonary Valve Stenosis (2024)
| Date of Event |
08/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 7 years and 9 months post implant of this pulmonary valved conduit, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve due to moderate stenosis and insufficiency.No additional adverse patient effects were reported. .